Home > Research > Publications & Outputs > Gradings of positive rank on simple Lie algebras

Electronic data

Text available via DOI:

View graph of relations

Gradings of positive rank on simple Lie algebras

Research output: Contribution to journalJournal article

  • Mark Reeder
  • Paul Levy
  • Jiu-Kang Yu
  • Benedict Gross
<mark>Journal publication date</mark>12/2012
<mark>Journal</mark>Transformation Groups
Issue number4
Number of pages68
Pages (from-to)1123-1190
Early online date9/08/12
<mark>Original language</mark>English


We complete the classication of positive rank gradings on Lie algebras of
simple algebraic groups over an algebraically closed eld k whose characteristic is zero or not too small, and we determine the little Weyl groups in each case. We also classify the stable gradings and prove Popov's conjecture on the existence of a Kostant section.

Bibliographic note

The final publication is available at link.springer.com